Notre Dame Journal of Formal Logic

What evidence is there that $2^\hat 65536$ is a natural number?

David Isles

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 4 (1992), 465-480.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634481

Zentralblatt MATH identifier
0795.03088

Mathematical Reviews number (MathSciNet)
MR1199992

Digital Object Identifier
doi:10.1305/ndjfl/1093634481

Subjects
Primary: 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}
Secondary: 03B30: Foundations of classical theories (including reverse mathematics) [See also 03F35]

Citation

Isles, David. What evidence is there that $2^\hat 65536$ is a natural number?. Notre Dame J. Formal Logic 33 (1992), no. 4, 465--480. doi:10.1305/ndjfl/1093634481. http://projecteuclid.org/euclid.ndjfl/1093634481.


Export citation